On the boundary behavior of solutions to a class of elliptic partial differential equations

Kjell-Ove Widman Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332254

Arkiv for Matematik, 6, (6), 485-533, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 374 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{kjell-ove1967on,
  title={On the boundary behavior of solutions to a class of elliptic partial differential equations},
  author={Kjell-Ove Widman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436796781063},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={6},
  pages={485-533},
  year={1967},
}
Kjell-Ove Widman. On the boundary behavior of solutions to a class of elliptic partial differential equations. 1967. Vol. 6. In Arkiv for Matematik. pp.485-533. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436796781063.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved